# SDR DXTA2025111705688

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N474QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500787
- Aircraft time: 1,589 hours, 1,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006973
- Condition: Defective
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT ON THE ARRIVAL NOTICED THE EMERGENCY LIGHTS FLASHING ON AND OFF IN THE CABIN AND PROCEEDED TO FLASH UNTIL LANDING.   REMOVED AND REPLACED NR 1 EMERGENCY BATTERY WITH CUSTOMER PROVIDED REPAIRED PART.   OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED. ALL WORK PERFORMED IAW AMM 33-52-01. DUE TO EMERGENCY LIGHTS FLICKERING. REMOVED AND REPLACED NR 2 EMERGENCY BATTERY WITH CUSTOMER PROVIDED REPAIRED PART.  OPS CHECK GOOD. ALL WORK PERFORMED IAW AMM 33-52-01.
